# SDR AALA202105049032

- Difficulty date: April 22, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,451 hours, 24,367 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON INSTALL OF G1 GALLEY FOUND EXIT LIGHT WIRES PULLED OUT OF CONNECTOR. REPAIRED CONNECTOR OF EXIT LIGHT AT G1 IAW BOEING SWPM 20-90-14 AND RING OUT GOOD IAW BWPM 33-51-21.
